# SDR CALA2013080690177

- Difficulty date: August 5, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 71,825 hours, 12,810 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Part serial: 90
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED EICAS ALONG WITH NO RT BLEED DUCT PRESSURE.  EVEN THROTTLE BUMP STILL NO DUCT PRESSURE.  RETURN TO GATE.  HP SHUTOFF VALVE FAILED CLOSED. FOUND HPSOV SENSE LINE AT CONTROLLER VERY LOOSE.  TIGHTENED.  REPLACED HPSOV AND HPSOV CONTROLLER, PRECAUTIONARY, IAW MM 36-11-07 AND MM 36-11-08.  RAN ENGINE, BLEED VALVE OPS OK AND PNEU INDICATIONS NORMAL.
